TITLE

COMMUNICATIONS TO THE EDITOR

AUTHOR(S)
Adar, Raphael
PUB. DATE
April 1980
SOURCE
Angiology;Apr1980, Vol. 31 Issue 4, p291
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the editor focusing on vasoactive effects of furosemide.
ACCESSION #
16391551

 

Related Articles

  • Prolonged hyperthermia from furosemide infusion—a case report. Ebdrup, Lotte; Pedersen, Charles; Andersen, Mads; Storgaard, Merete // European Journal of Clinical Pharmacology;Feb2010, Vol. 66 Issue 2, p215 

    A letter to the editor is presented concerning a case study of a girl who was suspected of developing prolonged hyperthermia through the intravenous administration of furosemide.

  • Visual compatibility of furosemide with phenylephrine and vasopressin. Faria, Claudio E.; Fiumara, Karen; Patel, Nirali; Diem Chi Tran // American Journal of Health-System Pharmacy;5/15/2006, Vol. 63 Issue 10, p906 

    A letter to the editor is presented which studies the visual compatibility of furosemide with drugs commonly used in the intensive care setting during a simulated Y-site administration.

  • Post TURP syndrome. Stewart, P. A. Hamilton // Journal of the Royal Society of Medicine;Oct1990, Vol. 83 Issue 10, p670 

    A response by P.A. Hamilton Stewart to a letter to the editor about his article on post TURP syndrome and routine use of frusemide in the December 1989 issue is presented.

  • Use of furosemide and other sulfonamide nonantibiotics in patients with sulfa allergy. Patel, Jalpa // Journal of the American Pharmacists Association: JAPhA;Jul/Aug2008, Vol. 48 Issue 4, p436 

    A letter to the editor about the use of furosemide and other sulfonamide nonantibiotics in patients reporting a sulfa allergy is presented.

  • Does Furosemide Have a Role in the Management of Hypercalcemia? Robey, R. Brooks; Lash, James P.; Arruda, Jose A. L.; LeGrand, Susan B. // Annals of Internal Medicine;1/20/2009, Vol. 150 Issue 2, p146 

    A letter to the editor is presented in response to the previously published article about the role of furosemide in the management of hypercalcemia by LeGrand and colleagues.

  • Furosemide.  // Reactions Weekly;4/14/2012, Issue 1397, p18 

    The article describes the case of a 61-year-old woman who developed hypokalaemia leading to ventricular fibrillation while receiving furosemide for cardiac arrest.

  • Inhaled furosemide test in the diagnosis of acute dyspnoea. Siniorakis, Eftychios; Arvanitakis, Spyridon; Pantelis, Nikos // European Journal of Heart Failure;Oct2011, Vol. 13 Issue 10, p1154 

    No abstract available.

  • furosemide.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p915 

    A definition of the medical term "furosemide," is presented, which refers to a loop diuretic.

  • Lassa fever.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p1303 

    An encyclopedia entry for "Lassa fever" which refers to a viral illness characterized by hemorrhage, extreme muscle pain, and shock is presented. .

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics